# SDR CALA0001779

- Difficulty date: November 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB CORRODED AROUND RIVET NUTS.  THE DOOR JAMB WAS REMOVED AND A NEW DOOR JAMB WAS INSTALLED IAW SRM 51-30-2 AND 53-05, FIGURE 4.
